# SDR ASAA2013081895836

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 29,704 hours, 9,314 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: None
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT CLOSE.  ACFT GROUNDED. CSA INFORMED US THAT L1 DOOR HANDLE WOULDN`T ENGAGE.  PERFORMED TASK AMM 52-11-00-860-801.  EXTERIOR HANDLE OPS NORMAL, NO DEFECT NOTED.  OK FOR SERVICE.
